# SDR SWAA2021071490042

- Difficulty date: July 3, 2021
- Submitted: July 14, 2021
- Operation: Air carrier
- Aircraft: N226WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32494
- Aircraft time: 53,110 hours, 31,655 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT GALLEY RIGHT HAND SIDE L1191 EMERGENCY EXIT LOCATOR MISSING LIGHT ASSEMBLY ; / [01] REPLACED L1191 EMERGENCY EXIT LOCATOR ASSEMBLY WITH SERVICEABLE UNIT AND PERFORMED GOOD INSTALLATION TEST IAW AMM 33-51-01-960-802. NO FURTHER FAULTS FOUND.; [02] VERIFIED; REPLACED L1191 EMERGENCY EXIT LOCATOR ASSEMBLY WITH SERVICEABLE UNIT AND PERFORMED GOOD INSTALLATION TEST IAW AMM 33-51-01-960-802.NO FURTHER FAULTS FOUND.; [03] VERIFIED; REPLACED L1191 EMERGENCY EXIT LOCATOR ASSEMBLY WITH SERVICEABLE UNIT AND PERFORMED GOOD INSTALLATION TEST IAW AMM 33-51-01-960-802.
